MathSciNet Relay Station
MathSciNet bibliographic data
MR1086583 (92j:54050) 54H05
Krawczyk, Adam On the Rosenthal compacta and analytic sets. Proc. Amer. Math. Soc. 115 (1992), no. 4, 1095–1100.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement